Panadol Extra Advance, 32 Tablets

  • Active ingredients: Paracetamol & Caffeine
  • Treats a variety of different aches and pains
  • Fast acting
  • Buy with confidence from a registered UK pharmacy

Panadol Advance Extra Tablets are used to treat a variety of aches and pains. The tablets absorb quickly and are easy on the stomach. Paracetamol is the active pain killer. While caffeine helps the effectiveness of paracetamol.

In stock

SKU: Panadol Advance Extra Tablets Categories: , ,

Discreet Packaging

UK Based

Description

Product Description

Buy Panadol Extra Advance Tablets Online

My Pharmacy is the best place to Buy Panadol Extra Advance Tablets Online. To Buy Panadol Extra Advance Tablets Online UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Panadol Extra Advance Tablets UK Next Day Delivery

Through My Pharmacy you can Buy Panadol Extra Advance Tablets UK Next Day Delivery Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Panadol Extra Advance

Panadol Extra Advance are pain relief tablets that can be used to relieve a variety of different aches and pains fast. When Panadol Extra Advance is taken, it is soon absorbed as they are quicker than paracetamol and caffeine. You can purchase Panadol Extra Advance packets in sizes of 14 and 32 tablets.

Extra Advance Panadol

Extra Advance Panadol can help with a wide variety of different aches and pains. Some of the more popular reasons people purchase this product is because it can relieve the following symptoms:

  • Headache
  • Migraine
  • Backache
  • Rheumatic pain
  • Toothache
  • Period pain
  • Fever
  • Cold and flu symptoms

If you find that you don’t get any better after taking Extra Advance Panadol talk to your doctor. Taking too much of this medication can be dangerous and is not intended for long term use.

Panadol Extra Advance 14 Tablets

Panadol Extra Advance 14 Tablets is the smaller size packet. My Pharmacy currently only stocks the 32 tablet packet size and not the 14 tablet packet.

If you wish to purchase the 14 tablet packet size you can contact us via email and enquire about the possibility of getting stock. Contact us.

Panadol Extra Advance Ingredients

Each Panadol Extra Advance Tablet contains the same amount of ingredients. All of the Panadol Extra Advance Ingredients can be found on the back of the packet and patient information leaflet online.

Active Panadol Extra Advance Ingredients: Each tablet contains 500 mg Paracetamol and 65 mg Caffeine.

Other Panadol Extra Advance Ingredients: Starch pregelatinised, povidone k-25, calcium carbonate, crospovidone, alginic acid, magnesium stearate and sodium methyl, sodium ethyl and sodium propyl parahydroxybenzoates.

The tablet coating contains titanium dioxide, hypromellose, macrogol, polysorbate 80 and carnauba wax.

Paracetamol for adults – NHS Overview

Panadol Extra Advance Price

Our current Panadol Extra Advance Price as of 21/01/2021 is the following:

Panadol Extra Advance Price

  • One box, £4.39 each
  • Two boxes, £8.78
  • Three boxes, £13.17

The more you purchase the more you save via our online savings system.

Panadol Extra Advance Side Effects

Like with all medicine, Panadol Extra Advance Side Effects can occur but these aren’t experienced by everyone. If you experience any of these Panadol Extra Advance Side Effects, especially if any of them are getting progressively worse, immediately stop and speak to your doctor as soon as possible.

Only a small number of people will experience Panadol Extra Advance Side Effects. Very rarely they may cause serious skin reactions.

If you experience any of the following side effects immediately stop taking this medication and tell your doctor.

  • Allergic reactions such as a rash on your skin, itching, sometimes swelling of the mouth or face or shortness of breath.
  • Skin rash or peeling, or mouth ulcers.
  • Breathing problems. These are more likely to be experienced if you have experienced them before when taking painkillers such as ibuprofen and aspirin.
  • Unexplained bruising or bleeding.
  • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

Panadol Extra Advance Tablets

Do not take Panadol Extra Advance Tablets:

  • If you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients listed on the back of the packet.
  • If you are currently taking any other prescription or non-prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu, or to aid sleep.

Ask your doctor before you take Panadol Extra Advance Tablets if you:

  • Have liver or kidney problems
  • Are underweight or malnourished
  • Regularly drink alcohol
  • Have severe infection as this may increase the risk of metabolic acidosis
  • Signs of metabolic acidosis include:
    • Deep rapid difficult breathing
    • Feeling sick, being sick
    • Loss of appetite

If you get any combination of the above symptoms immediately contact a doctor and stop using products containing paracetamol including Panadol Extra Advance Tablets.

Panadol Extra Advance Tesco

Whilst Panadol Extra Advance Tablets is available from other commercial stores like Panadol Extra Advance Boots, Panadol Extra Advance Tesco, Lloyds Pharmacy, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Lloyds Pharmacy, Panadol Extra Advance Boots, Panadol Extra Advance Tesco, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Panadol Extra Advance Tesco, Lloyds Pharmacy, Panadol Extra Advance Boots, My Pharmacy can be as much as 50% cheaper to buy the same products.

Panadol Extra Advance 500mg 65mg Tablets

You can view Panadol Extra Advance 500mg 65mg Tablets Reviews and reviews left by customers who have used our website and service via the product page. To view more Panadol Extra Advance 500mg 65mg Tablets Reviews and overall service reviews, click here to view our trustpilot page. Our team will also be able to advise on any alternative treatments should any Panadol Extra Advance 500mg 65mg Tablets Reviews cause you to look for an alternative.

Panadol Extra Advance 32 Tablets

How to take Panadol Extra Advance 32 Tablets

Take two Panadol Extra Advance 32 Tablets every four hours, as needed. Do not take more often than every four hours and do not take more than eight tablets in a 24 hour period. Try to avoid drinks that include caffeine such as tea or coffee. Increasing caffeine intake whilst using Panadol Extra Advance 32 Tablets can cause side effects.

Taking too much of this medication can cause serious harm. If you take too much of this medication but still feel fine you should still talk to your doctor. This is because the paracetamol contained in Panadol Extra Advance 32 Tablets can cause delayed, serious liver damage.

Panadol Extra Advance Pregnancy

Panadol Extra Advance Pregnancy should not be used if you are currently pregnant or are breastfeeding. Each tablet contains caffeine which can increase the risk of health problems in babies. All caffeine sources should be limited during pregnancy or breastfeeding.

If you are pregnant or planning on becoming pregnant speak to your doctor before using Panadol Extra Advance Pregnancy. They may provide further advice.

Difference Between Panadol Advance And Panadol Extra

The main Difference between Panadol Advance and Panadol Extra is the included caffeine ingredient included in the extra version. Caffeine is added to certain painkillers so that the paracetamol or ibuprofen works better.

A recent review of the effects of adding caffeine to a painkiller concluded that adding caffeine provides an extra small but significant effect. A total of 10-15% of patients who were tested achieved a better level of pain relief.

If you are having trouble deciding the difference between Panadol Advance and Panadol Extra, speak to your doctor.

Side Effects

Like all medicines, Panadol Extra Advance Tablets can have side effects but not
everybody gets them. A small number of people have had side effects.
Stop taking the medicine and tell your doctor immediatelyif you experience:
• Allergic reactions which may be severe such as skin rash and itching
sometimes with swelling of the mouth or face or shortness of breath
• Skin rash or peeling, or mouth ulcers
• Breathing problems. These are more likely if you have experienced them
before when taking other painkillers such as ibuprofen and aspirin
• Unexplained bruising or bleeding
• Nausea, sudden weightloss, loss of appetite and yellowing of the eyes and skin.
If you do get any side effects, even those not mentioned in this leaflet, tell your
doctor or pharmacist.

Further Information

Click here for the Patient leaflet